Methods OI geometry and probabilistic combinatorics in threshold logic : Discrete Mathematics and Applications Jump to ContentJump to Main Navigation
Show Summary Details

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei


SCImago Journal Rank (SJR) 2015: 0.273
Source Normalized Impact per Paper (SNIP) 2015: 0.577
Impact per Publication (IPP) 2015: 0.227

Mathematical Citation Quotient (MCQ) 2015: 0.03

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3929
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Methods OI geometry and probabilistic combinatorics in threshold logic

YU. A. ZUEV

Citation Information: Discrete Mathematics and Applications. Volume 2, Issue 4, Pages 427–438, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: 10.1515/dma.1992.2.4.427, October 2009

Publication History

Published Online:
2009-10-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Алексей Дмитриевич Коршунов and Aleksei Dmitrievich Korshunov
Успехи математических наук, 2009, Volume 64, Number 5, Page 3

Comments (0)

Please log in or register to comment.